Taxonomic decomposition of the latitudinal gradient in species diversity of North American floras

TitleTaxonomic decomposition of the latitudinal gradient in species diversity of North American floras
Publication TypeJournal Article
Year of Publication2017
AuthorsWeiser, MD, Swenson, NG, Enquist, BJ, Michaletz, ST, Waide, RB, Zhou, J, Kaspari, M
JournalJournal of Biogeography
Volume45
Issue2
Date Published11/2017
Accession NumberLUQ.1396
Other Numbers1396
URLhttps://onlinelibrary.wiley.com/doi/abs/10.1111/jbi.13131
DOI10.1111/jbi.13131
eda